# SDR 9520165513

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, EICAS MESSAGE FOR L-STARTER CUTOUT ILLUMINATED.  TAKEOFF WAS ABORTED AT 50 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED LEFT ENGINE STARTER VALVE.  OPERATIONAL CHECK OK.
